Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from chlamydia infection on penis. Taking sensiclav medication. Cure for infection?

Hi... I have a problem related to penis . I searched it according to symptoms. It s called Chlamydia . I am out of XXX and in XXXX. I read that I can use antibiotics for this disease. PLEASE GUIDE ME. I only have Sensiclav-625 tablet with me. Can I use it for this disease? Please guide me. I am very much worried about this.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Welcome to HCM.
Self medication will lead to unwanted complications.
Chlamydia will usually cause urethritis. That is burning sensation during urination and urethral discharge. Rarely it may cause a painful inguinal swelling and discharging sinuses. No other symptoms are caused by Chlamydia.
Sensiclav is not the drug of choice for Chlamydia. Azithromycin or Doxycyclin are the drugs used to treat Chlamydia.
It is better for you to consult you physician. Get examined and have some investigations. Based on the findings he/she will treat you completely.
Get well soon.
Dr S.Murugan

Answered: Thu, 8 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor